# SDR DALA2019081544792

- Difficulty date: August 10, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 31,042 hours, 10,760 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Pin
- Condition: Sheared
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. MAINTENANCE FOUND UPPER HINGE ARM PIN ASSY SHEARED. REPLACED THE PIN ASSY, OPS CHECKED OK.
